# SDR SWIA201540584

- Difficulty date: January 3, 2015
- Submitted: January 14, 2015
- Operation: Air carrier
- Aircraft: N957SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7829
- Aircraft time: 30,646 hours, 25,413 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Support Fitting
- Condition: Gouged
- Location: Lt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT ELEVATOR CENTER HINGE SUPPORT FITTING GOUGED.  BLENDED GOUGES, ROTO PEENED AND RESTORED FINISH REF REO.  NO DEFECTS NOTED AND BLEND DEPTH IS WITHIN LIMITS.
